# SDR AALA200810297

- Difficulty date: November 23, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N948TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- Aircraft time: 56,388 hours, 30,136 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TIE DOWN TRACK ATTACHED BRACKET BROKEN STATION 1287 LEFT SIDE AT LONGERON 28L.  INSTALLED A SERVICEABLE BRACKET PER SRM 51-10-1.
